Superstability of multiplicative linear mappings
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 253-259
https://doi.org/10.4134/CKMS.2011.26.2.253
Printed June 1, 2011
Ehsan Anjidani and Esmaeil Ansari-Piri
University of Guilan, University of Guilan
Abstract : Let $A$ and $B$ be Banach algebras with unit. Here we prove that an approximate algebra homomorphism $f:A\rightarrow B$, in the sense of Rassias, is an algebra homomorphism.
Keywords : stability of functional equation, superstability, algebra homomorphism
MSC numbers : 39B82
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd